Alert archive / Indiana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 47, NWS Indianapolis, IN

May 19, 2022Jackson County, Lawrence County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 19, 2022, 7:30 PM EDT for Jackson County, Lawrence County, Indiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2022, 7:30 PM EDT (23:30 UTC)
Expired
May 19, 2022, 8:00 PM EDT
In force
30 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Jackson County, IN, Lawrence County, IN

The radar

The Louisville radar (KLVX), 91 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:36 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

068 
WUUS53 KIND 192330
SVRIND
INC071-093-200000-
/O.NEW.KIND.SV.W.0047.220519T2330Z-220520T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
730 PM EDT Thu May 19 2022

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lawrence County in south central Indiana...
  Southwestern Jackson County in south central Indiana...

* Until 800 PM EDT.

* At 730 PM EDT, a severe thunderstorm was located 9 miles southeast
  of Bedford, moving east at 30 mph.

  HAZARD...Ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Medora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3869 8646 3879 8646 3885 8611 3877 8611
      3876 8613 3878 8618 3878 8620 3877 8622
      3878 8623 3876 8625 3877 8626 3876 8628
      3874 8629 3873 8631 3869 8631
TIME...MOT...LOC 2330Z 268DEG 28KT 3873 8642 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Updike
2 follow-up statements
357 
WWUS53 KIND 192337
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
737 PM EDT Thu May 19 2022

INC071-093-200000-
/O.CON.KIND.SV.W.0047.000000T0000Z-220520T0000Z/
Lawrence IN-Jackson IN-
737 PM EDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN LAWRENCE AND SOUTHWESTERN JACKSON COUNTIES...

At 736 PM EDT, a severe thunderstorm was located 11 miles southeast
of Bedford, moving east at 30 mph.

HAZARD...Golf ball size hail.

SOURCE...Public report of 1.75 inch hail over Mitchell, IN at 7:26 
         EDT.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Medora, Tunnelton and Spring Mill State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3869 8644 3879 8644 3885 8611 3877 8611
      3876 8613 3878 8618 3878 8620 3877 8622
      3878 8623 3876 8625 3877 8626 3876 8628
      3874 8629 3873 8631 3869 8631
TIME...MOT...LOC 2336Z 268DEG 28KT 3873 8636 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Updike
773 
WWUS53 KIND 192350
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
750 PM EDT Thu May 19 2022

INC093-192359-
/O.CAN.KIND.SV.W.0047.000000T0000Z-220520T0000Z/
Lawrence IN-
750 PM EDT Thu May 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central Indiana.

LAT...LON 3882 8627 3885 8611 3877 8611 3876 8614
      3878 8618 3878 8621 3877 8622 3878 8623
      3877 8625 3876 8625 3877 8626 3876 8628
TIME...MOT...LOC 2349Z 268DEG 28KT 3873 8622 

$$

INC071-200000-
/O.CON.KIND.SV.W.0047.000000T0000Z-220520T0000Z/
Jackson IN-
750 PM EDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHWESTERN JACKSON COUNTY...

At 749 PM EDT, a severe thunderstorm was located 11 miles northwest
of Salem, or 16 miles southeast of Bedford, moving east at 30 mph.

HAZARD...Quarter size hail.

SOURCE...Public.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Medora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3882 8627 3885 8611 3877 8611 3876 8614
      3878 8618 3878 8621 3877 8622 3878 8623
      3877 8625 3876 8625 3877 8626 3876 8628
TIME...MOT...LOC 2349Z 268DEG 28KT 3873 8622 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Updike

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 7:22 PM EDT, 8 minutes earlier.

Area forecast discussion, May 19, 7:22 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
722 PM EDT Thu May 19 2022

.Mesoscale Update...
Issued at 722 PM EDT Thu May 19 2022

Strong to severe thunderstorms continue to form along an east-west
boundary/quasi warm front extending from around St. Louis to
Lexington, KY. Warm, moist environment still exists north of the
front with dew points in the mid 60s and temperatures approaching 80
degrees. ACARS sounding data from IND abundant dry air aloft, steep
surface lapse rates and SB CAPE upwards of 1500 j/kg. Most of the
shear is located south of the front; however enough low level shear
exists north of it to support organized convection and isolated
supercells. Main threat north of the boundary in South Central
Indiana has been hail with reports of up to 2 inch hail around
Sandborn, Indiana.

As of the writing of this AFD, rain cooled air near the I-70
corridor southward to Columbus, IN has allowed for thunderstorms to
weaken in that area. Supercell still persisting across South Central
Indiana near Bedford with an unobstructed environment out ahead of
it and to its south.  Environment supporting the supercell is
characterized by 0-6km shear near 50 kt, CAPE around 2000 j/kg and
SHIP values around 1 to 2 according to the Louisville ACARS
sounding. Expect this supercell to persist as it trecks eastward
with large hail being the main threat as long as the storm remains
north of the stationary boundary.

...Next round of storms to the west...

MCV moving eastward from the St. Louis area and into Southern
Illinois along the stationary boundary may be the next focus for
thunderstorm development. The atmosphere behind the first complex of
storms in Indiana, but ahead of the MCV, has recovered nicely
according to observations. An environment consisting of dew points
in the 60s with temperatures rebounding into the 70s and lower 80s
should be conducive for continued thunderstorm development
associated with the MCV. However, as the evening progresses,
confidence decreases in how much recovery may happen across Central
Indiana before sunset. Highest confidence for more thunderstorm
activity later this evening is in Western and Southwestern Indiana
where the atmosphere is beginning to recover after the first wave of
storms. 0-6km bulk shear upwards of 40-50kt along and south of that
boundary with SB CAPE still over 2000 j/kg should be sufficient for
thunderstorm maintenance. Highest confidence in additional strong to
severe thunderstorm potential remains across SW portions of Indiana.

&&

.Short Term...(This evening through Friday night)
Issued at 302 PM EDT Thu May 19 2022

Highlights...

* Severe weather possible this afternoon into tonight

* Damaging winds, large hail, and isolated tornadoes are possible

* Windy and hot on Friday

Severe weather is possible this afternoon into tonight as an MCV
approaches the area. Radar shows that convection has fired up over
Southwest Indiana and is moving NE. These storms will move into far
SW counties over the next hour. A warm front is currently draped
across Central Indiana with the southern half of the CWA in the warm
sector. Moisture advection within the warm sector has increased
dewpoints into the mid and upper 60s. High dewpoints along with
daytime heating have resulted in moderate to strong instability
across southern counties. An upper wave over Illinois along with the
approaching MCV will provide the main forcing for storms with the
warm front providing subtle forcing and enhanced directional shear.
Moderate to high instability, adequate low level wind shear, and
overall forcing may produce strong to severe thunderstorms this
afternoon into tonight. The primary threats are damaging winds and
large hail, but isolated tornadoes are possible. Storms are expected
to weaken overnight as instability decreases with the loss of
daytime heating. Southerly flow and low level moisture will limit
overnight cooling with lows in the upper 60s to near 70 degrees.

Friday and Friday night...

A strong LLJ will help advect warm moist air into the area. Partly
cloudy skies through the day will allow for sunshine and daytime
mixing. With this expected mixing, surface wind gusts could reach 40
mph at times. Model guidance is in good agreement that strong wind
gusts are possible tomorrow, especially over northwestern counties.
A cold front will slowly begin to approach Central Indiana late
Friday night with a low chance for showers and thunderstorms across
mainly NW counties. Confidence is low in any precipitation for
Friday night as guidance continues to trend slower with the
approaching cold front.

Temperatures will reach the middle to upper 80s. Indy's record high
for Friday is 90 degrees, last reached in 1977. Southerly flow and
low level moisture will keep overnight temperatures above average
with lows near 70 degrees.

&&

.Long Term...(Saturday through Thursday)
Issued at 302 PM EDT Thu May 19 2022

* Active weather expected this period.
* Rain chances Saturday afternoon and night
* More Rain chances on Tuesday afternoon through Thursday

Saturday and Saturday Night...

Models show SW flow in place aloft across Indiana ahead of a
broader...deeper trough in place over the northern plains. A surface
frontal boundary will be in place across NW Indiana allowing Central
Indiana to reside within the warm sector for the day. Forecast
soundings show favorable conditions for convection with attainable
convective temperatures and sufficient CAPE. Saturday should not be
a washout...but thunderstorm chances will be increasing as the day
progresses. By Saturday Night...models show the cold front sagging
southward across Central Indiana. Thus will trend toward high pops
on Saturday afternoon and evening as daytime heating initially
starts the storm chances...followed by additional development due to
the arrival and passage of the expected cold front.

Sunday Through Tuesday Morning...

Models show the cold front departing on Sunday morning as subsidence
and drying take place in the wake of the system. Aloft...weak mid
level ridging and strong surface high pressure are noted to be
pushing from the plains...across Indiana to the eastern Great Lakes
and Quebec by Tuesday Morning. Forecast soundings continue to
suggest a dry column through the period with mainly northerly or
northeasterly surface flow. Thus will trend toward a dry forecast
here with below normal high temperatures in the upper 60s and lower
70s.

Tuesday afternoon through Thursday...

Rain chances will return during this period. Models suggest a deep
upper trough pushing out of the Rockies...providing SW flow aloft
over Central Indiana on Tuesday afternoon. By Wednesday and
Thursday...this upper trough is expected to push to the southern
plains while continuing to eject weak upper forcing across the Ohio
Valley within the SW flow aloft. Meanwhile a surface frontal
boundary is depicted across Central Indiana and a weak surface low
is suggested to push across the front on Wednesday into Thursday.
Finally during this time...forecast soundings show a saturated
column...mainly on Wednesday and Thursday as the best forcing
passes. Pwats at that time are suggested to be near 1.80. Thus will
have highest pops on those days.

&&

.Aviation...(18Z TAF Issuance)
Issued at 205 PM EDT Thu May 19 2022

IMPACTS:
-Thunderstorms this afternoon and evening, particularly at HUF and
BMG as well as IND
-S/SW winds gusting near 20 to 25 kts this evening and overnight.
Increasing some tomorrow morning

DISCUSSION: Largely clear skies to start out the TAF period.
Chances for storms then arrive this afternoon into evening as
storms have already formed over SW Indiana. Expecting these storms
to impact all sites except LAF from late this afternoon into
early overnight. South/ southwesterly winds will also begin to
pick up this afternoon with wind gusts to 25kts after 02Z. LLWS
will also be a concern late tonight to early tomorrow morning.
Wind gusts will increase some into tomorrow morning as well with a
jet overhead.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale...CM
Short Term...Melo
Long Term...Puma
Aviation...KH
Hazardous weather outlook, May 19, 3:59 PM EDT, 3 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
359 PM EDT Thu May 19 2022

INZ021-028>031-035>049-054>057-065-202000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush-Decatur-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Martinsville, Mooresville,
Greenwood, Franklin, Shelbyville, Rushville, and Greensburg
359 PM EDT Thu May 19 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms are possible this afternoon and tonight.
Some storms may be strong to severe. Damaging winds and large hail
are the primary threats with isolated tornadoes possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are expected at times from Friday night through
Saturday night. A few storms could be strong to severe. Damaging
winds and large hail would be the main threats.

Winds gusts up to 40 mph are possible on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, but spotters should keep an
eye on the forecast for later developments.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ051>053-060>064-067>072-202000-
Vigo-Clay-Owen-Sullivan-Greene-Monroe-Brown-Bartholomew-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Terre Haute, Brazil, Spencer, Gosport,
Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield,
Jasonville, Worthington, Bloomington, Nashville, Columbus,
Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell,
Seymour, and North Vernon
359 PM EDT Thu May 19 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

There is a SLIGHT RISK for severe thunderstorms late this afternoon
and evening. Damaging winds, large hail, and heavy rain will be the
primary threats. However, tornadoes cannot be ruled out. Lightning is
a threat from any thunderstorm.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are expected at times Friday night into Saturday night.
A few storms could be strong to severe. Damaging winds and large hail
are the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, May 19, 6:09 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
609 PM EDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             4 E VINCENNES           38.69N 87.37W
05/19/2022  E1.00 INCH       KNOX               IN   TRAINED SPOTTER

&&

ME
Local storm report, May 19, 6:10 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
610 PM EDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             VINCENNES               38.68N 87.51W
05/19/2022  E1.00 INCH       KNOX               IN   EMERGENCY MNGR

&&

ME
Local storm report, May 19, 6:11 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
611 PM EDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             1 N SANDBORN            38.90N 87.19W
05/19/2022  E2.00 INCH       KNOX               IN   PUBLIC

            REPORT WITH A PICTURE SHOWING AROUND 2 INCH
            HAIL JUST NORTH OF SANDBORN, IN.

&&

CM
Local storm report, May 19, 6:45 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
645 PM EDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             1 WSW VINCENNES         38.67N 87.52W
05/19/2022  E1.50 INCH       KNOX               IN   PUBLIC

&&

CM
Local storm report, May 19, 6:50 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             2 NNE WASHINGTON        38.68N 87.17W
05/19/2022  M1.25 INCH       DAVIESS            IN   BROADCAST MEDIA

            1.27 INCH HAIL FOUND ALONG THE ROAD AFTER A
            BIT OF MELTING.

&&

CM
Local storm report, May 19, 7:25 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
725 PM EDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             1 ENE WEST BOGGS LAKE   38.73N 86.92W
05/19/2022  E2.00 INCH       MARTIN             IN   PUBLIC

&&

G.M.

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 3:38 AM EDTDense Fog AdvisoryINDBoone, Carroll, Clay, Clinton, Fountain, Hamilton and 17 more5 hr
May 19, 3:47 PM EDTSpecial Weather StatementINDSullivan28 min
May 19, 3:51 PM EDTSevere Thunderstorm WarningINDKnox, Sullivan24 min
May 19, 4:20 PM EDTSpecial Weather StatementINDSullivan25 min
May 19, 4:27 PM EDTSpecial Weather StatementINDLawrence33 min
May 19, 4:45 PM EDTSpecial Weather StatementINDGreene30 min
May 19, 4:52 PM EDTSpecial Weather StatementINDSullivan23 min
May 19, 5:01 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Sullivan29 min
May 19, 5:26 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDaviess, Greene, Knox, Sullivan34 min
May 19, 5:30 PM EDTSevere Thunderstorm WarningINDKnox30 min
May 19, 5:31 PM EDTAreal Flood WarningINDDaviess, Greene, Knox, Sullivan3 hr
May 19, 5:51 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin24 min
May 19, 6:00 PM EDTSevere Thunderstorm WarningINDDaviess, Knox30 min
May 19, 6:13 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Monroe32 min
May 19, 6:16 PM EDTSevere Thunderstorm WarningINDDaviess, Martin29 min
May 19, 6:40 PM EDTAreal Flood WarningINDGreene3 hr
May 19, 6:41 PM EDTSevere Thunderstorm WarningINDDaviess, Martin34 min
May 19, 7:02 PM EDTSevere Thunderstorm WarningINDLawrence28 min
May 19, 7:47 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Martin28 min
May 19, 7:53 PM EDTSevere Thunderstorm WarningINDJackson, Jennings37 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.